Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 253, NWS Dodge City, KS

June 24, 20187 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 24, 2018, 12:14 AM CDT for 7 counties in Kansas. It was in force for 76 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 12:14 AM CDT (05:14 UTC)
Expired
Jun 24, 2018, 1:30 AM CDT
In force
76 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 95 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 1:16 AM CDTTSTM WND GST 60Medicine Lodge Asos Sit, KSASOS STATION P28, MEDICINE LODGE ASOS SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 9:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS53 KDDC 240514
SVRDDC
KSC007-025-033-047-097-151-185-240630-
/O.NEW.KDDC.SV.W.0253.180624T0514Z-180624T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1214 AM CDT SUN JUN 24 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Kiowa County in south central Kansas...
  Barber County in south central Kansas...
  Comanche County in south central Kansas...
  Southern Stafford County in south central Kansas...
  Southeastern Edwards County in south central Kansas...
  Pratt County in south central Kansas...
  Southeastern Clark County in southwestern Kansas...

* Until 130 AM CDT.

* At 1214 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles northwest of Trousdale to 2 miles northeast 
  of Wilmore to 10 miles southeast of Acres, moving southeast at 40 
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pratt, Medicine Lodge, Kiowa, Coldwater, Greensburg, Haviland,
  Protection, Lewis, Hardtner, Iuka, Preston, Sharon, Sawyer,
  Cullison, Hazelton, Isabel, Belpre, Coats, Sitka and Lake City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9991 3740 9930 3796 9925 3793 9847
      3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0514Z 295DEG 26KT 3786 9912 3736 9919 3702 9972 

HAIL...0.75IN
WIND...60MPH
 
$$

JJOHNSON
3 follow-up statements
601 
WWUS53 KDDC 240535
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1235 AM CDT SUN JUN 24 2018

KSC007-025-033-047-097-151-185-240630-
/O.CON.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Kiowa KS-Barber KS-Comanche KS-Stafford KS-Edwards KS-Pratt KS-
Clark KS-
1235 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN KIOWA...BARBER...COMANCHE...SOUTHERN STAFFORD...
SOUTHEASTERN EDWARDS...PRATT AND SOUTHEASTERN CLARK COUNTIES...

At 1234 AM CDT, severe thunderstorms were located along a line
extending from near Hopewell to 8 miles southwest of Sun City to 6
miles south of Buttermilk, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Coldwater, Haviland, Hardtner, Iuka,
Preston, Sharon, Sawyer, Cullison, Hazelton, Isabel, Belpre, Coats,
Lake City, Wilmore, Sun City, Byers and Aetna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9971 3739 9923 3795 9912 3793 9847
      3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0534Z 294DEG 26KT 3780 9896 3730 9903 3701 9935 

HAIL...0.75IN
WIND...60MPH
 
$$

JJOHNSON
061 
WWUS53 KDDC 240554
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1254 AM CDT SUN JUN 24 2018

KSC025-047-185-240603-
/O.CAN.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Stafford KS-Edwards KS-Clark KS-
1254 AM CDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STAFFORD...
SOUTHEASTERN EDWARDS AND SOUTHEASTERN CLARK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.

LAT...LON 3700 9946 3734 9910 3780 9894 3779 9847
      3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0553Z 294DEG 32KT 3772 9874 3722 9881 3693 9913 

$$

KSC007-033-097-151-240630-
/O.CON.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Kiowa KS-Barber KS-Comanche KS-Pratt KS-
1254 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN KIOWA...BARBER...EASTERN COMANCHE AND PRATT
COUNTIES...

At 1253 AM CDT, severe thunderstorms were located along a line
extending from Iuka to 9 miles south of Lake City to 11 miles north
of Freedom, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Hardtner, Iuka, Preston, Sharon,
Sawyer, Cullison, Hazelton, Isabel, Coats, Lake City, Sun City,
Byers, Aetna, Croft, Cairo and Buttermilk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9946 3734 9910 3780 9894 3779 9847
      3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0553Z 294DEG 32KT 3772 9874 3722 9881 3693 9913 

HAIL...0.75IN
WIND...60MPH
 
$$

JJOHNSON
980 
WWUS53 KDDC 240621
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
121 AM CDT SUN JUN 24 2018

KSC097-240630-
/O.CAN.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Kiowa KS-
121 AM CDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIOWA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.

LAT...LON 3700 9915 3730 9884 3779 9874 3779 9847
      3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0620Z 295DEG 26KT 3764 9853 3714 9860 3685 9892 

$$

KSC007-033-151-240630-
/O.CON.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Barber KS-Comanche KS-Pratt KS-
121 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR BARBER...SOUTHEASTERN COMANCHE AND EASTERN PRATT COUNTIES...

At 120 AM CDT, severe thunderstorms were located along a line
extending from near Cairo to 9 miles north of Hardtner to 12 miles
northeast of Freedom, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Hardtner, Iuka, Preston, Sharon,
Sawyer, Hazelton, Isabel, Lake City, Aetna and Cairo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9915 3730 9884 3779 9874 3779 9847
      3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0620Z 295DEG 26KT 3764 9853 3714 9860 3685 9892 

HAIL...0.75IN
WIND...60MPH
 
$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:55 PM CDT, 6 hours 19 minutes earlier.

Area forecast discussion, Jun 23, 5:55 PM CDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
555 PM CDT Sat Jun 23 2018

...updated aviation...

.SHORT TERM...(This evening through Sunday)
Issued at 222 PM CDT Sat Jun 23 2018

Convection continues to bloom across the high plains of eastern Colorado
this afternoon. This is the main focus for tonight's weather. A resultant
small complex of storms is expected to march across the Kansas prairie
later tonight. Convective outflows of 50-60 mph will be the main hazard
with this activity. 3 km NAM is an outlier compared to NMMB/ARW/EC,
so this model was tossed out. Otherwise, lows heading into Sunday morning
will be in the 60s.

.LONG TERM...(Sunday night through Saturday)
Issued at 222 PM CDT Sat Jun 23 2018

Attention the turns to Sunday for impacting weather. A large 500-hPa
trof will swing out with a much stronger 250-hPa jet impacting the
state of Kansas. This will set the stage for severe thunderstorms tomorrow
afternoon and evening. In addition, PWATs greater than 1.50" spells
out the concern for heavy rainfall and flooding. This is particularly
true late Sunday evening as 900 to 700-hPa waa strengthens.

Forecasting hazards other than flooding for tomorrow is difficult.
Much depends on where the mesoscale boundaries will reside. The small
complex moving across the area in the short term period will undoubtedly
impact hazards for tomorrow. Meso models show that the convective model
tomorrow could potentially be messy with HPish supercells. Forecast
soundings also suggest this with backing upper level winds, which typically
always favors HPs. Forecast LHP values start out as high then quickly
decreases tomorrow evening as these upper level winds back. Think that
water loading associated with the high PWAT environment could potentially
keep hail size down. Will go with 1.5 to 2.5" hail for now. A bigger
threat other than hail tomorrow is convective outflows of 70-80 mph.
The BL should be pretty mixed tomorrow, particularly within/near the
warm sector. Cannot rule out an isolated tornado tomorrow, however,
low level shear does not look that great as far as tornadoes are concerned.

The rest of the forecast was left as is with fb pops and temps.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 555 PM CDT Sat Jun 23 2018

Storms continue to develop across E Colorado and NW Kansas. As a result,
have added VCTS/CB groups for KDDC/KGCK later this evening. +TSRA will
still be possible tomorrow afternoon and evening, although there is
some uncertainty. MVFR cigs will be possible in the morning as moisture
continues to stream in. VFR conditions are expected thereafter minus
the second round of storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  67  90  63  88 /  80  80  70   0
GCK  66  81  60  87 /  40  50  50   0
EHA  64  89  59  89 /  20  30  30   0
LBL  67  91  62  89 /  20  70  50   0
HYS  67  82  62  86 /  10  80  60  10
P28  69  94  67  89 /  30  70  80  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Sugden
Hazardous weather outlook, Jun 23, 3:01 AM CDT, 21 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
301 AM CDT Sat Jun 23 2018

KSZ030-031-043>046-061>066-074>081-084>090-241000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
301 AM CDT Sat Jun 23 2018 /201 AM MDT Sat Jun 23 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

An isolated strong to marginally severe thunderstorm or two will
be possible overnight west or north of Garden City. The main
hazards from these storms, if they develop, will be hail up to
quarters and wind gusts of 50 to 60 mph.

Day 1 Hazards
-------------
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Limited risk

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

Severe thunderstorms can be expected across western Kansas on
Sunday. These storms will be capable of producing hail tennis ball
size hail and damaging winds over 60 mph. Heavy rainfall will
also be possible from these storms which may result in localized
flooding issues. There will also be a slight chance for an isolate
tornado or two.

Days 2-7 Hazards
----------------
* Sunday
  - Flooding: Limited risk
  - Lightning: Significant risk
  - Severe thunderstorm: Elevated risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk

* Monday
  - Lightning: Limited risk

* Tuesday
  - Excessive heat: Limited risk
  - Fire weather: Elevated risk

* Wednesday
  - Excessive heat: Elevated risk
  - Fire weather: Significant risk

* Thursday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

* Friday
  - Lightning: Limited risk
  - Excessive heat: Elevated risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 23, 10:06 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1006 PM CDT SAT JUN 23 2018

KSZ061>063-074>076-240345-
Finney KS-Stanton KS-Kearny KS-Hamilton KS-Grant KS-Haskell KS-
1006 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON...SOUTHERN
KEARNY...SOUTHWESTERN FINNEY...GRANT...NORTHEASTERN STANTON AND
WESTERN HASKELL COUNTIES UNTIL 1045 PM CDT/945 PM MDT/...

At 1006 PM CDT/906 PM MDT/, Doppler radar was tracking a strong
thunderstorm 11 miles southeast of Kendall, moving southeast at 35
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ulysses, Lakin, Satanta, Big Bow, Ryus and Hickok.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT/400 AM
MDT/ for southwestern Kansas.

LAT...LON 3771 10171 3796 10139 3791 10108 3740 10099
      3740 10151
TIME...MOT...LOC 0306Z 300DEG 31KT 3779 10143

JJOHNSON
Local storm report, Jun 23, 10:51 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1051 PM CDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND GST     2 NW DODGE CITY         37.78N 100.03W
06/23/2018  M65 MPH          FORD               KS   PUBLIC

&&
Special weather statement, Jun 23, 10:56 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1056 PM CDT SAT JUN 23 2018

KSZ076-240430-
Haskell KS-
1056 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL COUNTY UNTIL 1130
PM CDT...

At 1056 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Satanta, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sublette, Satanta and Tice.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.

LAT...LON 3744 10102 3763 10103 3768 10067 3740 10067
TIME...MOT...LOC 0356Z 276DEG 32KT 3754 10096

JJOHNSON
Local storm report, Jun 23, 11:02 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1102 PM CDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND GST     DODGE CITY REGIONAL AIR 37.77N 99.97W
06/23/2018  M67 MPH          FORD               KS   ASOS

            ASOS STATION DDC, DODGE CITY REGIONAL
            AIRPORT.

&&
Local storm report, Jun 23, 11:11 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1111 PM CDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     DODGE CITY REGIONAL AIR 37.77N 99.97W
06/23/2018  M70 MPH          FORD               KS   ASOS

            ASOS STATION DDC, DODGE CITY REGIONAL
            AIRPORT.

&&
Local storm report, Jun 23, 11:25 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1125 PM CDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             3 ENE BIG BOW           37.58N 101.51W
06/23/2018  E2.75 INCH       GRANT              KS   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:14 PM CDTSevere Thunderstorm WarningDDCTrego19 min
Jun 23, 7:45 PM CDTSpecial Weather StatementDDCTrego45 min
Jun 23, 8:12 PM CDTSpecial Weather StatementDDCScott33 min
Jun 23, 8:41 PM CDTSevere Thunderstorm WarningDDCScott49 min
Jun 23, 8:46 PM CDTSpecial Weather StatementDDCKearny59 min
Jun 23, 9:05 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hamilton, Kearny, Lane, Scott55 min
Jun 23, 9:55 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman, Lane and 1 more50 min
Jun 23, 10:06 PM CDTSpecial Weather StatementDDCGrant39 min
Jun 23, 10:27 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton48 min
Jun 23, 10:42 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Gray, Hodgeman, Kiowa and 3 more48 min
Jun 23, 10:56 PM CDTSpecial Weather StatementDDCHaskell34 min
Jun 23, 11:08 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell37 min
Jun 23, 11:16 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Edwards, Ford, Hodgeman and 4 more59 min
Jun 24, 1:28 AM CDTSevere Thunderstorm WarningDDCBarber32 min
Jun 24, 4:30 AM CDTSpecial Weather StatementDDCGray60 min
Jun 24, 5:06 AM CDTSpecial Weather StatementDDCFinney54 min
Jun 24, 5:09 AM CDTSevere Thunderstorm WarningDDCFinney, Gray51 min
Jun 24, 5:35 AM CDTSpecial Weather StatementDDCFord55 min
Jun 24, 5:58 AM CDTSevere Thunderstorm WarningDDCFord, Gray47 min
Jun 24, 6:20 AM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell40 min
Jun 24, 6:22 AM CDTSevere Thunderstorm WarningDDCClark, Ford53 min
Jun 24, 6:45 AM CDTSpecial Weather StatementDDCFord60 min
Jun 24, 6:54 AM CDTSpecial Weather StatementDDCGrant, Haskell66 min
Jun 24, 7:14 AM CDTSpecial Weather StatementDDCComanche61 min
Jun 24, 6:54 PM CDTSpecial Weather StatementDDCHamilton66 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.